2021 Global B Academics Research Roundtable *Roundtable information as of July 21, 2021* *“Crossing Disciplinary and Geographical Borders to Advance Research on B Corps”* *Wednesday, September 29, 2021 – Virtual Event* *8 am – 1 pm San Francisco | 11 am – 4 pm New York | 4 pm – 9 pm London * *https://bacademics.org/events/2021-research-roundtable/ <https://bacademics.org/events/2021-research-roundtable/>* *Timelines* *Manuscript submission portal* <https://forms.gle/KFf1nhRg9P7au3Q69>* opens: August 1, 2021* *Conference registration opens: August 20, 2021* *Manuscript submission deadline: August 30, 2021* *Peer review assignments announced: September 1, 2021* *Peer review assignments due: September 10, 2021* *Paper presentation decisions announced: September 13, 2021* *Conference registration deadline: September 25, 2021* Certified B Corporations and Benefit Corporations (B Corps) have become a global phenomenon, 15 years in the making. The ideals and attributes of B Corps have attracted researchers worldwide in a range of disciplines such as accounting, economics, entrepreneurship, ethics, finance, law, marketing, sociology, and political science. To reflect the increasing plurality and vitality of studies in this area, the theme of this year’s workshop is cross-disciplinary, global academic conversations. Through this effort, B Academics aims to showcase the dynamic research terrain, strengthen works in progress, and foster the generation of research ideas and collaboration opportunities. This Research Roundtable will be held via a virtual platform on September 29, 2021, featuring a keynote speech, an information-sharing session with B Lab, a panel discussion, a paper showcase session, and breakout group discussion sessions. We will facilitate pre-meeting and after-meeting participant engagements including conducting peer reviews and exchanges of ideas and information. Manuscript submissions should be in the form of a long abstract of a working paper (800–1500 words). Authors who submit manuscripts commit to provide written open peer reviews (200 words for each paper) for a maximum of two other manuscripts. Approximately six papers will be selected for live presentation at the paper showcase session. Conference attendance is open to all interested researchers and practitioners and is not contingent on submitting a manuscript. Please direct any questions about the event to Ke Cao at [log in to unmask] or [log in to unmask] Feel free to contact any other Organization Committee member as well. *2021 Global B Academics Research Roundtable Organization Committee* § Ke Cao, Wilfrid Laurier University, Canada. [log in to unmask] § Rosanna Garcia, Worcester Polytechnic Institute, US. [log in to unmask] § Joel Gehman, University of Alberta, Canada. [log in to unmask] § Emily Landry, University of Tennessee, US. [log in to unmask] § Kendall Park, Vanderbilt University, US. [log in to unmask] § Martina Pasquini, IE University, Spain. [log in to unmask] *Welcome and Opening (10 mins)* 11–11:10 am ET *Jessica Thomas,* *North Carolina State University* *Keynote Speech (20 mins)* 11:10–11:30 am *Jerry Davis, University of Michigan* *Information-Sharing Session with B Lab (30 mins)* 11:30 am–12:00 pm ● *Focuses on B Lab’s work on internationalization and engagement with B Corp researcher community.* ● *Representatives of B Lab to be confirmed.* ● *Session facilitated by Jessica Thomas.* *Panel Discussion (60 mins)* 12:00–1:00 pm ● *Rosanna Garcia, **Worcester Polytechnic Institute, US* ● *Brett McDonnell, University of Minnesota, US* ● *Pablo Muñoz, University of Liverpool, UK* ● *Laura Toschi, University of Bologna, Italy* ● *Session facilitated by Joel Gehman & Kendall Park. * *Break: 1:00–1:10 pm* *Showcase Paper Presentations, First Half (60 mins)* 1:10–2:10 pm ● *Paper A* ● *Paper B* ● *Paper C* *Break: 2:10–2:20 pm* *Showcase Paper Presentations, Second Half (60 mins)* 2:20–3:20 pm ● *Paper D* ● *Paper E* ● *Paper F* *Breakout Group Discussions (30 mins)* 3:20–3:50 pm ● *An opportunity to discuss peer reviews with help from facilitators * *Wrap-Up (10 mins)* 3:50–4:00 pm -- Ke Cao, PhD Research Committee Chair & Board Member B Academics | www.bacademics.org Assistant Professor, Lazaridis School of Business & Economics Wilfrid Laurier University | www.wlu.ca/faculty/ke-cao ____ AIB-L is brought to you by the Academy of International Business. For information: http://aib.msu.edu/community/aib-l.asp To post message: [log in to unmask] For assistance: [log in to unmask] AIB-L is a moderated list.